# SDR AALA20021840

- Difficulty date: December 18, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AT STATION 1380, LONGERON 14L.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01 FIG 2.  (M)
